# SDR SWAA2013021912746

- Difficulty date: February 6, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 26,942 hours, 12,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5940767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L CRACKED AT STA 727C.  CUT OUT DAMAGED SECTION OF STR 2L STA 727C, FABRICATED AND INSTALLED REPAIR PARTS, STRINGER SEGMENT, SPLICES IAW B737 SRM 53-00-03-2R-3.
